This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have had a multitude of problems since my hysterectomy in 2004. I had low potassium and severe folic acid deficency at the time which the doc said can happen under the circumstances. I had a 7lb fibroid and a complete hysterectomy. Since I have had a particial thyroidectomy, severe vit d deficency and calcium after thyroid surgery. I now also have to take potassium tabs 40 meq. . It was found after taking atacand hct and diltiaz that my heart rate at night was 40 so they took me off the diltiaz and changed the atacand hct to just atacand and added thespironolact 25mg. I am now going in for surgery for a breast lump that was found on a mammogram/songram. I have been told that spironolact can cause this. I have been on it for six months now. I am so frightned. It seems that all the nutrients in my body are low and no one seems to address this. I hardly sleep at night. It is not for worry really Some nights my legs are restless. I have had that problem for years also. It got severe just before my hysterectomy. I alos have psorisis. karen
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.